# SDR CA971216021

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737296
- Engine: Pwa JT8D9A
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 1817381
- Condition: Failed
- Location: Flap Position
- Component: 1817381
- Stage of operation: CL
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

(CAN) AIR TURN BACK TO BLOCKS DUE TO STICK SHAKER STALL WARNING AT TAKEOFF.  REPLACED FLAP POSITION TRANSMITTER.
